# SDR SWAA2022051307385

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N8807L
- Make and model: Boeing 737-8
- Aircraft serial: 65438
- Aircraft time: 3,063 hours, 1,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING ROW 15 RIGHT SIDE / [01] REINSTALLED RH OVER WING EMERGENCY DOOR EXIT SIGN LENS PER AMM 33-51-01.
